# SDR DALA2021072904276

- Difficulty date: July 27, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 65,507 hours, 24,216 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1890417) DURING INSPECTION FOUND INBD LOWER LUG FOR RMLG FWD TRUNNION H BLOCK: INBD FACE OF LUG PITTED. REPAIRED PER B737 SRM 57-20-90.
